# SDR AWXA200200877

- Difficulty date: September 2, 2002
- Submitted: September 12, 2002
- Operation: Air carrier
- Aircraft: N187AW
- Make and model: Boeing 737277
- Aircraft serial: 22654
- Aircraft time: 60,350 hours, 49,063 cycles
- Engine time: 0 hours, 0 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: 6546544547
- Condition: Cracked
- Part time: 0 hours, 0 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - MAJOR REPAIR - DURING C-13 CHECK A 1/2" CRACK WAS FOUND ON VERTICAL WEB AT BS 695, LBL 58-62, WL 206. MAINTENANCE REMOVED DAMAGED VERTICAL WEB AT BS 695, LBL 58-62, WL 206. FABRICATED A NEW VERTICAL WEB AND WEB SPLICE, AND INSTALLED REPAIR PARTS IAW DWG 65-41544-547, AND B737-200 SRM 51-40-2, PG. 1-3, FIG. 1.
